GENERAL MATHEMATICS

Vol. 15, no. 2  Contents


Hacer Ozden, Yilmaz Simsek, Ismail Naci Cangul -- Euler polynomial associated with p-adic q-Euler mesure

Junichi Nishiwaki, Shigeyoshi Owa -- Convolutions for certain analytic functions

Bilal Seker, Sevtap Sumer Eker -- On Salajean-type harmonic multivalent functions


Katsuo Takano -- On the confluent hypergeometric function comming from Pareto distribution

Georgia Irina Oros -- First order linear strong differential superordinations

Georgia Irina Oros, Gheorghe Oros -- First order linear strong differential subordonations

Lidia Elena Kozma -- Applications of Pompeiu areolary derivative in expressing of the Gauss total negative curvature

Daniel Breaz -- A convexity property for an integral operator on the class Sp(betha)

Ana-Maria Acu, Eugen Constantinescu -- Some preserving properties of an integral operator

[Journals Homepage]